Inventiones mathematicae

, Volume 150, Issue 1, pp 1–44

Real zeros of quadratic Dirichlet L-functions

Authors

  • J.B. Conrey
    • American Institute of Mathematics, 360 Portage Avenue, Palo Alto, CA 94306, USA (e-mail: conrey@best.com)
  • K. Soundararajan
    • Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA (e-mail: ksound@math.lsa.umich.edu)

DOI: 10.1007/s00222-002-0227-x

Cite this article as:
Conrey, J. & Soundararajan, K. Invent. math. (2002) 150: 1. doi:10.1007/s00222-002-0227-x

Copyright information

© Springer-Verlag Berlin Heidelberg 2002